Has anyone experienced severe nausea from their prescribed medication? Any information you can share on how you were able to overcome this problem (e.g., timing of meds, with or without meals, etc) would be greatly appreciated.
I have recently experienced deterioration in my left arm and it is difficult for me to function without medication. My doctor prescribed an increased dosage of meds (see below) which make me feel extremely nauseated.
25/100 Carbidopa/Levodopa-> Suggested dosage 2 pills, 3 times per day
Pramipexole dihydro-> .25 mg 1 pill, 3 times per day
When I take this dosage, I feel extremely ill, to the point I cannot function.
My doctor suggested I take Prilosec, which did not combat the nausea.
Medication Actually Taken (to avoid nausea)
I have currently been taking half of the reocmmended dosage of the Carbidopa/Levodopa (1 pill, 3 times per day)
However, with this dosage I still have tremors, numbness, stiffness, and pain in my left arm, which is making day-to-day tasks difficult.
I've recently been diagnosed for the second time. Originally was diagnosed in 2015, have had symptoms since 2009. I was told in 2016 that I did NOT have PD after a DAT scan by a MDS. Has anyone else had a DAT scan that was wrong? I'm told it's about 80% accurate.Next question...I'm taking mirapex that was like a miracle cure at first. I had one dose increase but it is not working as well...
HiI have just found out that my partner of 4 years has a sex addiction. I dicovered that he is seeing other women and he admits it. I am devastated and obviously still in shock. It has been going on for years apparently. He says it is due to low self esteem (erectile dysfunction and a fear of not being inadequate). He wants to prove to himself that he can satisfy a woman but says it doesn't work...